Open Access System for Information Sharing

Login Library

 

Article
Cited 5 time in webofscience Cited 6 time in scopus
Metadata Downloads

control of continuous-time uncertain linear systems with quantized-input saturation and external disturbances

Title
control of continuous-time uncertain linear systems with quantized-input saturation and external disturbances
Authors
Park, BYYun, SWPark, P
POSTECH Authors
Park, P
Date Issued
2015-03
Publisher
SPRINGER
URI
https://oasis.postech.ac.kr/handle/2014.oak/27158
DOI
10.1007/S11071-014-1825-Z
ISSN
0924-090X
Article Type
Article
Citation
NONLINEAR DYNAMICS, vol. 79, no. 4, page. 2457 - 2467, 2015-03
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse